A comparison of extended Runge-Kutta formulae based on variety of means to solve system of IVPs

Murugesan, K., Dhayabaran, D.P., Amirtharaj, E.C.H. and Evans, D.J., 2001. A comparison of extended Runge-Kutta formulae based on variety of means to solve system of IVPs. International Journal of Computer Mathematics, 78 (2), pp. 225-252. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Murugesan, K., Dhayabaran, D.P., Amirtharaj, E.C.H. and Evans, D.J.
Publisher: Gordon Breach Publishing, Taylor & Francis Group
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 78
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 09 Oct 2015 11:02
URI: http://irep.ntu.ac.uk/id/eprint/21896

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year